# SDR CALA2014081501123

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 33,995 hours, 11,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 867 LT FRAME CRACKED BETWEEN STRINGER 8LT & 9LT.  CUT OUT DAMAGE AREA, PERFORMED HFEC & INSURANCE CUT.  FABRICATED REPAIR PARTS & INSTALLED IAW EA5310-04617 REV G.
